# SDR NOCA00807

- Difficulty date: January 7, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCY EXIT SIGN ASSY MISSING LENS.  REMOVED AND REPLACED LIGHT ASSY.
